# SDR C2XA96IA199

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046163001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT CENTER AND RIGHT FLOOR BUTTSTRAPS FROM FRAME 34 TO FRAME 38 WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED SECTIONS AND SPLICED IN SERVICEABLE SECTIONS OF BUTTSTRAPS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
